# SDR UPS97824451

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D N/R/C 620816 WRITTEN TO REMOVE FLOOR PANELS FROM FS 980 TO 1540 FOR ADDITIONAL INSPECTION OF FLOORBEAMS, DUE TO EXCESSIVE CORROSION IN AREA.  FLOORBEAM CORRODED AND CRACKED FS 1500 LBL 48.  REPAIRED FLOORBEAM IAW DHC SK-809-900.
